Alert archive / Oregon / Wind Advisories in 2012

Wind Advisory 10, NWS Pendleton, OR

March 4, 20126 counties in Oregon; 6 counties in Washington

NWS Pendleton, OR issued this wind advisory at Mar 4, 2012, 10:15 PM PST for 6 counties in Oregon; 6 counties in Washington. It took effect at Mar 5, 2012, 10:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2012, 10:15 PM PST (06:15 UTC)
In effect from
Mar 5, 2012, 10:00 AM PST
Expired
Mar 5, 2012, 7:00 PM PST
In force
9 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 88 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 6.3 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2012-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2012-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WWUS76 KPDT 050615
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1015 PM PST SUN MAR 4 2012

...VERY WINDY CONDITIONS EXPECTED ON MONDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE REGION MONDAY BRINGING
VERY WINDY CONDITIONS TO A LARGE PORTION OF NORTHEAST OREGON AND
SOUTHEAST WASHINGTON.  

ORZ044-507-508-WAZ026>028-521-051400-
/O.NEW.KPDT.WI.Y.0010.120305T1800Z-120306T0300Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...
PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...ELLENSBURG...
THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...
PROSSER...TRI-CITIES...BICKLETON...GOLDENDALE
1015 PM PST SUN MAR 4 2012

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST MONDAY. 

* TIMING: WINDS WILL BEGIN TO INCREASE LATE IN THE MORNING MONDAY
  AND PEAK LATE IN THE AFTERNOON. WINDS WILL SLOWLY DECREASE
  MONDAY EVENING. 

* WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. 

* IMPACTS: LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING MAY BE
  DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL TREE LIMBS
  MAY BE DOWNED BY THE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
3 follow-up statements
056 
WWUS76 KPDT 051351
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
551 AM PST MON MAR 5 2012

...VERY WINDY CONDITIONS EXPECTED TODAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TODAY BRINGING
VERY WINDY CONDITIONS TO A LARGE PORTION OF NORTHEAST OREGON AND
SOUTHEAST WASHINGTON.

ORZ041-042-WAZ024-052300-
/O.EXA.KPDT.WI.Y.0010.120305T1800Z-120306T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...WHITE SALMON
551 AM PST MON MAR 5 2012

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
PST THIS EVENING.

* TIMING: WINDS WILL BEGIN TO INCREASE BY LATE IN THE MORNING
  TODAY AND PEAK LATE IN THE AFTERNOON. WINDS WILL SLOWLY DECREASE
  THIS EVENING.

* WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE 
  EXPECTED ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING.

* IMPACTS: LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING MAY BE 
  DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL TREE 
  LIMBS MAY BE DOWNED BY THE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ044-507-508-WAZ026>028-521-052300-
/O.CON.KPDT.WI.Y.0010.120305T1800Z-120306T0300Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...
PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...ELLENSBURG...
THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...
PROSSER...TRI-CITIES...BICKLETON...GOLDENDALE
551 AM PST MON MAR 5 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
PST THIS EVENING. 

* TIMING: WINDS WILL BEGIN TO INCREASE LATE IN THE MORNING TODAY
  AND PEAK LATE IN THE AFTERNOON. WINDS WILL SLOWLY DECREASE THIS
  EVENING.

* WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE 
  EXPECTED ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING.

* IMPACTS: LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING MAY BE 
  DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL TREE 
  LIMBS MAY BE DOWNED BY THE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
822 
WWUS76 KPDT 052217
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
217 PM PST MON MAR 5 2012

...VERY WINDY CONDITIONS EXPECTED INTO THIS EVENING...

.A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TODAY BRINGING
VERY WINDY CONDITIONS TO A LARGE PORTION OF NORTHEAST OREGON AND
SOUTHEAST WASHINGTON.

ORZ041-042-044-507-508-WAZ024-026>028-521-060300-
/O.CON.KPDT.WI.Y.0010.000000T0000Z-120306T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE...
TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...BICKLETON...
GOLDENDALE
217 PM PST MON MAR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: WINDS WILL PEAK LATE IN THE AFTERNOON INTO EARLY
  EVENING. WINDS WILL SLOWLY DECREASE FROM MID EVENING ONWARD.

* WINDS: PEAK WINDS WILL BE FROM THE SOUTHWEST AND WEST WITH
  SPEEDS OF 25 TO 40 MPH AND GUSTS TO 50 MPH.

* IMPACTS: LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING MAY BE
  DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL TREE LIMBS
  MAY BE DOWNED BY THE WINDS. LOCAL BLOWING DUST WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
622 
WWUS76 KPDT 060249
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
649 PM PST MON MAR 5 2012


ORZ041-042-044-507-508-WAZ024-026>028-521-060400-
/O.EXP.KPDT.WI.Y.0010.000000T0000Z-120306T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE...
TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...BICKLETON...
GOLDENDALE
649 PM PST MON MAR 5 2012

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. 

THE VERY WINDY CONDITIONS HAD DECREASED ACROSS THE AREA. ALTHOUGH
BRIEF WIND GUSTS TO 40 MPH ARE POSSIBLE THIS EVENING...THE THREAT
FOR ADVISORY LEVEL WINDS HAD DIMINISHED. THUS THE WIND ADVISORY
WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 4, 6:58 PM PST, 3 hours 17 minutes earlier.

Area forecast discussion, Mar 4, 6:58 PM PST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
658 PM PST SUN MAR 4 2012

.UPDATE...UPPER LEVEL TROUGH OF LOW PRESSURE WILL DEEPEN AS IT
MOVES ACROSS THE PACIFIC NW DURING THE NEXT COUPLE OF
DAYS...ULTIMATELY FORMING A CLOSED LOW OVER NV BY TUESDAY EVENING.
THIS SYSTEM WILL BRING INCREASING CHANCES FOR PRECIPITATION AND
GUSTY WINDS TO THE AREA MONDAY INTO MONDAY NIGHT. THE VERY NEAR
TERM FORECAST FOR TONIGHT IS ON TRACK AND HAVE MADE NO CHANGES.
DID MAKE SOME ADJUSTMENTS TO THE FORECAST FOR MONDAY EVENING BASED ON
SHORT TERM MODEL GUIDANCE. THE MAIN CHANGES WERE TO INCREASE THE
SNOW AMOUNTS IN THE NORTHERN BLUE MOUNTAINS TO THE 3-5 INCH RANGE
AND DECREASE POPS ACROSS THE LOWER COLUMBIA BASIN DUE TO STRONG
DOWNSLOPE FLOW. WINDS ON MONDAY WILL NEED TO BE MONITORED FOR AN
ADVISORY ACROSS THE LOWER ELEVATIONS...BUT FOR NOW WILL STICK WITH
THE WINDY WORDING THAT IS CURRENTLY IN THE FORECAST.

&&

.AVIATION...06Z TAFS...VFR CONDITIONS TO PREVAIL THROUGH 06Z
TUESDAY. EXPECT INCREASING MID AND HIGH CLOUDINESS TONIGHT THEN A
PERIOD OF 3-6K FEET OVERCAST WITH THE COLD FRONT ON MONDAY. THERE
WILL BE A CHANCE OF -RA WITH THE FRONT ALONG WITH WEST WINDS
GUSTING AOA 30KT. LCL MVFR CONDITIONS MAY OCCUR WITH THE RAIN BUT
WILL KEEP PREVAILING CONDITIONS AT VFR LEVELS FOR NOW. 78

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  37  56  29  41 /   0  30  40  20
ALW  39  58  31  43 /   0  30  40  20
PSC  36  57  29  47 /   0  30  10  20
YKM  32  55  27  46 /   0  40  10  20
HRI  35  58  28  47 /   0  30  20  20
ELN  34  52  28  43 /   0  50  10  20
RDM  27  54  20  36 /   0  30  40  20
LGD  36  53  26  38 /   0  30  60  20
GCD  29  51  24  35 /   0  30  60  20
DLS  36  54  30  47 /   0  80  30  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
MONDAY : GREEN
TUESDAY : GREEN
WEDNESDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

78/78/78
Hazardous weather outlook, Mar 4, 5:37 AM PST, 16 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
537 AM PST SUN MAR 4 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
051330-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
537 AM PST SUN MAR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A HIGH PRESSURE RIDGE ALOFT WILL KEEP MILD AND DRY CONDITIONS OVER
THE REGION TODAY WITH SLIGHTLY WARMER TEMPERATURES FROM SATURDAY.
MILD TEMPERATURES WILL PERSIST TONIGHT WITH INCREASING CLOUDS AS THE
NEXT SYSTEM APPROACHES THE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

AN UPPER TROUGH AND A STRONG COLD FRONT WILL MOVE INTO THE REGION
FORM THE NORTHWEST. THIS FAST MOVING WEATHER SYSTEM WILL BRING A
CHANCE OF RAIN AND SOME HIGHER MOUNTAIN SNOW...AS WELL AS WINDY
CONDITIONS. THIS WILL BE FOLLOWED ON MONDAY NIGHT AND TUESDAY BY
COLDER TEMPERATURES AND A FEW SNOW FLURRIES. HIGH PRESSURE ALOFT
WILL RETURN BY LATE TUESDAY AND PERSIST THROUGH FRIDAY WITH DRY
CONDITIONS. THEN BY NEXT SATURDAY AND SUNDAY ANOTHER WEATHER SYSTEM
WILL MOVE INTO THE REGION AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

Wind Advisories in Oregon, 2012Wind Advisories in Washington, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.